MathSciNet Relay Station
MathSciNet bibliographic data
MR2952092 60H15 (35B65 42B25 47A60 47D06)
van Neerven, Jan; Veraar, Mark; Weis, Lutz Stochastic maximal $L^p$-regularity. Ann. Probab. 40 (2012), no. 2, 788–812.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement